# SDR AALA202501279022

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737823
- Aircraft serial: 31099
- Aircraft time: 43,424 hours, 18,367 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D BI-FOLD DOOR DIFFICULT TO OPERATE; EXCESSIVE FORCE REQUIRED. READJUSTED LOWER DOOR LOCK, OPERTIONAL CHECK GOOD. PER CMM 25-40-64.
